# SDR Q5QA20230222003

- Difficulty date: February 20, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Make and model: Beech 58
- Aircraft serial: TH2056
- Aircraft time: 7,973 hours
- Engine: Cont IO550C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 00244002411
- Condition: Cracked
- Location: Zone 300
- Part time: 7,973 hours
- Component: Bulkhead Assemb, Beech
- Component part number: 00244002457
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE TAIL SECTION OF N36TA, THE AFT-MOST FUSELAGE BULKHEAD ASSEMBLY, FS 272.0, WAS NOTED CRACKED AT THE LEFT LOWER AND RIGHT LOWER RADII ONLY ON THE DOUBLER P/N 002-440024-11 (SEE ATTACHED PHOTO).
